# SDR 96ZZZX2607

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N205LF
- Make and model: Bolkms BO105C
- Aircraft serial: S146
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: A23034787
- Condition: Failed
- Location: Engine Grbx
- Part time: 489 hours
- Component: 6894171
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PART IS AN FAA PMA BEARING.  BEARING CAGE CAME APART CAUSING 'CHIP' LIGHT.  BEARING FAILURE ALSO CAUSED SPALLING OF THE INNER RACE ON SPUR ADAPTER GEARSHAFT.  THIS GEARSHAFT COUPLES (DRIVES) TURBINE AND COMPRESSOR.
